# SDR DL72K980423

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Seal Ring
- Condition: Worn
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MV-2, FOUND NR 2 ENG FIREWALL COWLING SEAL RING 9 O'CLOCK POSITION WORN THRU.  REMOVED DAMAGE PER MM 53-11-00 PG 801, FABD REPAIR INSTALLED PER AND PAINTED.
